# SDR CALA2025062605918

- Difficulty date: June 22, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737824
- Aircraft serial: 33455
- Aircraft time: 60,920 hours, 22,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH INSPECTION REQUIREMENTS OF THE LH #3 FLIGHTDECK WINDOW FRAME E-F POST, PER PART 2 OF EC/RA 5311-03372 ON OR BEFORE THEAIRCRAFT REACHING 50,000 TOTAL FLIGHT CYCLES.
